# SDR SWAA2013101421179

- Difficulty date: September 26, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B227002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222 FF DELAMINATED BETWEEN STATION 408 TO STATION 446.  R & R PANEL IAW SRM.
